Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[GK+10]  On Tao's finitary infinite pigeonhole principle

GasKoh:09 (Article)
Author(s)Gaspar, Jaime and Kohlenbach, Ulrich
Title« On Tao's finitary infinite pigeonhole principle »
JournalThe Journal of Symbolic Logic
Volume75
Page(s)355-371
Year2010

BibTeX code
@article{GasKoh:09,
  title = {On {T}ao's finitary infinite pigeonhole principle},
  pages = {355-371},
  year = 2010,
  journal = {The Journal of Symbolic Logic},
  volume = 75,
  author = {Gaspar, Jaime and Kohlenbach, Ulrich},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!